# SDR USAA2014010800001

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 42,534 hours, 17,547 cycles
- Engine: Iae V2524A5
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW REPORTED REVERSER NR 2 & ENG NR 2 THR INOPERATIVE ON SYS STATUS PAGE.  FLIGHT RETURNED TO FIELD AT PHX & LANDED WITHOUT INCIDENT.  UPON INSPECTION, FOUND OTBD LOCKING ACTUATOR CONNECTOR BACK SHELL BACKED OFF.  SECURED BACK SHELL, RAN TEST ON BOTH FADEC CHANNELS MANY TIMES, NO FAULTS NOTED.
